Discussions By Condition: Urinary conditions


Posted In: Urinary conditions 0 Replies
  • Posted By: Anonymous
  • August 25, 2006
  • 00:08 PM

Does anyone know whether you can get a UTI from taking Vaigra. I took some and the next day started getting symptoms. I have taken a herbal cure, D-mannose which has helped a little. However it has lasted on and off now for 3 weeks, so i am off to see my G.P. is the Viagra a possible cause?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?